# SDR CA020813009

- Difficulty date: August 13, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 5,187 hours
- Engine: Allsn 250C20B
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Track
- Part number: M105233027
- Condition: Debonded
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) LT AFT SLIDING WINDOW TRACK BONDING FAILURE TO WINDOW PANEL. WHEN TRACK BONDING FAILED, THE SLIDING WINDOW  FLEW AWAY FROM THE AIRCRAFT. HELICOPTER LANDED WITH NO FURTHER DAMAGE.
